# SDR SWAA000514

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6545410
- Condition: Corroded
- Location: Bs 540 - 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON UPPER FLANGE OF LONGITUDINAL BEAM, BS 540-727, RBL 25.  REMOVED AND REPLACED LONGITUDINAL BEAM UPPER FLANGE PER SRM.
